# SDR HEEA060737

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4025008918
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICKS OFF-LINE INTERMITTENTLY.  TIME SINCE REPAIR 312:35 HOURS.
